# SDR CA070628003

- Difficulty date: May 16, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Mrchti S20522R
- Engine: Pwa PT6A65AR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Part number: MS949034
- Condition: Failed
- Location: First Stage
- Part time: 175 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE S/N PCE 97543 WAS REMOVED SUBSEQUENT TO IN-FLIGHT SHUTDOWN AFTER THE ENGINE OIL PRESSURE DROPPED TO (0) IN FLIGHT.  METAL WAS FOUND IN THE OIL FILTER AND RGB DURING GROUND CHECKS PRIOR TO ENGINE REMOVAL.  DURING INVESTIGATION DISMANTLE OF THE POWER SECTION, (2) OF (6) FIRST-STAGE REDUCTION CARRIER ASSEMBLY MACHINE HEX BOLTS (IPC P/N 3032844, CH. 72-11-00, FIGURE 4, ITEM 200, P/N MS9490-34) WERE FOUND WITHOUT THE BOLT HEADS ATTACHED (REFERENCE FIGURE 1).  NOTE THAT THE CARRIER HEX BOLTS SECURE THE FIRST-STAGE CARRIER AND THE FIRST-STAGE REDUCTION SPLINED ADAPTER.  THERE ARE A QUANTITY OF SIX HEX BOLTS INSTALLED WITH KEYWASHERS AND ARE TORQUED 75 TO 85 IN.LB.  ENGINE OVERHAUL RECORDS INDICATED THAT Q
